# SDR 2000ZZZX433

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 614764021
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 139 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE DROPS INTERMITTENTLY BELOW 20 PERCENT THEN COMES BACK TO NORMAL.  REPLACED WTIH NEW UNIT, CORRECTED PROBLEM.
